# SDR QXEA200701573

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 10,714 hours, 10,161 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nose Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 3150: TAKEOFF CONFIG RELATED TO NOSE TRIM.  COULD NOT GET FULL NOSE UP TRIM.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REINITIALIZED FLIGHT CONTROL SYSTEM BY CYCLING FCS ECU 1 AND 2 CB'S.  ALL INDICATIONS CHECK NORMAL.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
